# SDR WTAA950174

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120067
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 12038594001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAT - LANDING GEAR SELECTION HANDLE WOULD NOT MOVE TO THE 'GEAR UP' POSITION ON LANDING GEAR RETRACTION AFTER TAKEOFF. CREW USED GEAR OVERRIDE TO SELECT GEAR UP.  MAINTENANCE REPLACED LANDING GEAR CONTROL MODULE.  LANDING GEAR EXTENSION/RETRACTION OPERATION CHECKS NORMAL ON GROUND AND SUBSEQUENT TEST FLIGHT.  AIRCRAFT RETURNED TO SERVICE.  (M)
